# SDR SWAA2012072706223

- Difficulty date: July 9, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 43,054 hours, 25,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME CRACKED.  REMOVED AND REPLACED FRAME PER BOEING DWG AND SRM.
